Academic Journals Database
Disseminating quality controlled scientific knowledge

First-order linear partial differential equations in the class of separately differentiable functions

ADD TO MY LIST
 
Author(s): V. I. Myronyk | V. V. Mykhaylyuk

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 5;
Issue: 1;
Start page: 89;
Date: 2013;
Original page

Keywords: Separately differentiable functions | partial differential equations

ABSTRACT
It is obtained a general solution of first-order linear partial differential equations in the class of separately differentiable functions.
Why do you need a reservation system?      Affiliate Program